# SDR CA060108002

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 96144H8381
- Condition: Cracked
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT WINDSHIELD CRACKED.
